MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13221
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 20 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the "ett [endotracheal tube] connector popped off from patient with rt [respiratory therapist] in room luckily.No adverse effects noted or documented.However they did try going to a larger size adapter from another tube and it would not work.The intensivist found some super glue somewhere and applied it.The tube is still functioning with the glue." no patient injury reported.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8627115
Report Number9611594-2019-00099
Device Sequence Number2169047
Product Code BTR
UDI-Device Identifier10680651132212
UDI-Public10680651132212
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13221
Device Catalogue Number101322100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/21/2019
Patient Sequence Number1
Patient Age25 YR